# SDR AALA2018071769033

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 19,015 hours, 7,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cap
- Condition: Missing
- Location: Elect Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 30L CONNECTOR CAP MISSING. INSTALLED THE CAP.
